# SDR USAASB01287

- Difficulty date: October 8, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PHL - FLT 8959 - AFTER TAKEOFF AND GEAR RETRACTION FROM MCO, EN ROUTE TO PHL, THE LEFT MAIN LANDING GEAR RED UNSAFE LIGHT ILLUMINATED STEADY, THEN INTERMITTENTLY AND THEN EXTINGUISHED.  CREW RECYCLED GEAR AND GEAR INDICATION WAS NORMAL.  FLIGHT CONTINUED ONTO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR UPLOCK SENSOR DEFECTIVE.  REMOVED AND REPLACED SENSOR.  OPS CHECK OF INDICATION SYSTEM NORMAL.  (M)
